# SDR SWAA2022080124886

- Difficulty date: July 1, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB AT STAB STA 92.70 AND 21 INCH FROM FRONT SPAR LT HORIZONTAL STAB 2022-372683 / [01] TOOL USED PN NORTEC 600D; SN. 60009161631; DUE DATE: 03-DEC-22;[02] REPAIRED INSPAR RIB 92.70 IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 LT HORIZONTAL STAB.SEE INDIVIDUAL STEP SIGN OFFS BELOW;[03] REPAIRED INSPAR RIB 92.70 IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 LT HORIZONTAL STAB.SEE INDIVIDUAL STEP SIGN OFFS BELOW.. RII ITEM
